MAUDE Adverse Event Report: MPRI INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

MPRI INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 3889-28
Medical Device Problem Codes Break (1069); Device Or Device Fragments Location Unknown (2590)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a consumer via a manufacturer representative regarding a patient with a percutaneous lead.[relevant medical history: patient had interstim in the past] it was reported that the patient experienced pain in their buttocks and down their leg.The patient's stimulation was off at the time of the report because the physician cut the percutaneous extension wire and the patient had not yet proceeded to stage 2.Stage 2 was scheduled for a later date, but the lead remained implanted and was not active.Contributing factors to the reported event were unknown.The physician's assistant had administered anti-inflammatory medications, but the patient did not get relief.It was reported that the issue was unresolved at the time of the report.No further complications were reported or anticipated.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received from the manufacturer representative.It was reported that the physician cut the percutaneous lead externally due to postponing the stage 2 date.The decision was made by the physician and the reason for postponing was unknown.The manufacturer representative was not aware of any further actions/interventions.

Brand Name
INTERSTIM
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7646192
Report Number2649622-2018-10635
Device Sequence Number122048
Product Code EZW
UDI-Device Identifier00643169887923
UDI-Public00643169887923
Combination Product (Y/N)N
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/25/2021
Device Model Number3889-28
Device Catalogue Number3889-28
Device Lot NumberVA1L8YY
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2018
Supplement Date Received by Manufacturer06/28/2018
Initial Report FDA Received Date06/28/2018
Supplement Report FDA Received Date06/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR